It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Matt on September 04, 2000 at 13:42:25:

In Reply to: ADDERALL, RITALIN Nervousness and irritablility! Please help, recommendation on what I should try next? posted by Johner on September 04, 2000 at 13:30:25:

: If I take Adderall at, at least 15mgs it helps me stay on task a little but it makes me nervous, irritable, hyperactive and jittery. Ritalin makes me totally insane and any subtle posotive affect it may have is overweighed by more severe versions of the adderall sideaffects plus aggresivness. Does anyone have a recommendation of the next specific medication I should take? Does anyone else expierence these sideaffects? Should I try an antidepressant? (which one) Any help would be appreciated. THANKS!

Another option may be to try Dexedrine. That is another commonly used stimulant medication. Or your doctor may be able to prescribe Concerta, which is a new formulation of stimulants.

Antidepressants may be better for some people. Wellbutrin is used for adolescent/adult ADHD more and more often. Other choices may include Prozac, Paxil, or Zoloft.

I am assuming you are talking to your doctor. Tell the doctor that these are not working, and that you wish to try another medication.

I have been taking Ritalin for some time, and experience some mild side affects. I have been nervous and irritable, but that doesn't change when I don't take the medicine (actually may become more intense).

Hope this helps.

Follow Ups

All times are GMT -7. The time now is 09:49 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!